# SDR BIER950006

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43595
- Make and model: Piper PA-28-236
- Aircraft serial: 288411018
- Engine: Lyc O540*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: 401424
- Condition: Worn
- Location: Alternator Mount
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOR UNRELATED ALTERNATOR PROBLEM, FOUND TOP ALTERNATOR BOLT (PN 401 424) WORN APPROX 20 PERCENT THROUGH.  HAVE SEEN THIS NUMEROUS TIMES BEFORE AND BELIEVE THIS TO BE CAUSED BY THE FRONT AND/OR REAR BUSHING(S) (PN 753 380) BECOMING LOOSE AND VIBRATING CAUSING THIS WEAR.  BUSHING LOOSENESS COULD BE ATTRIBUTED TO IMPROPER INSTALLATION OF ALT IE, IMPROPER INSTALLATION OF WASHERS FOR SPACING.  SUGGEST CLOSE INSP OF ALT INSTALL AND ATTACH HARDWARE AT NEXT INSP.
